Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 6, NWS Atlanta, GA

June 23, 201551 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jun 23, 2015, 3:32 PM EDT for 51 counties in Georgia. It took effect at Jun 24, 2015, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2015, 3:32 PM EDT (19:32 UTC)
In effect from
Jun 24, 2015, 2:00 PM EDT
Expired
Jun 24, 2015, 8:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 51 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 19 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jun 23, 2:19 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 23, 2:19 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT TUE JUN 23 2015

.PREV DISCUSSION... /ISSUED 740 AM EDT TUE JUN 23 2015/

..PROLONGED HEAT SPELL TO CONTINUE THROUGH MIDWEEK AND DAILY HEAT
ADVISORIES LIKELY FOR PORTIONS OF THE SOUTH AND EAST...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUING OVER THE SOUTHEAST THROUGH THE SHORT TERM.
MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS SHOULD FORM TODAY AND AGAIN
WEDNESDAY. HAVE NO REAL FEATURE TO FOCUS ON...HOWEVER THERE WILL BE
ENOUGH HEAT AND INSTABILITY THAT STORMS COULD FORM ANYWHERE ACROSS
THE AREA...MAYBE FAVORING PORTIONS OF CENTRAL DUE TO A WEAK LEE
TROUGH. WITH LINGERING HEAT AND VARIOUS OUTFLOW BOUNDARIES...A FEW
STORMS COULD LAST WELL INTO THE OVERNIGHT HOURS. HAVE INCLUDED SLIGHT
CHANCE OR CHANCE POPS FOR THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SURFACE FRONT SHOULD PUSH INTO TN ON WEDNESDAY BUT NOT SURE
IT WILL MAKE IT INTO THE STATE. HAVE SLIGHTLY HIGHER POPS ON
WEDNESDAY DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY.

AGAIN EXPECTING HOT TEMPERATURES TODAY AND WEDNESDAY WITH MAX
TEMPERATURES WELL INTO THE 90S FOR ALL EXCEPT THE HIGHER ELEVATIONS.
CURRENT HEAT ADVISORY STILL LOOKS OKAY WITH HEAT INDEX VALUES OF
AROUND 105 CONCENTRATED IN PORTIONS OF CENTRAL AND EAST CENTRAL GA.
WILL MOST LIKELY NEED TO ISSUE FOR WEDNESDAY AFTERNOON HOWEVER WILL
LET THE NEXT SHIFTS TAKE ANOTHER LOOK IN CASE THE ADVISORY AREA
NEEDS ADJUSTING.

41

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000 CAPE
ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER AS
RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS CLOUDS
BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR PREEXISTING
BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING OUTFLOW DRIVEN.
THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY CONCERNS FOR PORTIONS
OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.

FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.

TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.

BAKER

CLIMATE...

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A CHANCE OF
CONVECTION THIS AFTERNOON AND EVENING BUT CHANCES TOO LOW TO INCLUDE IN
TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE BECOMING WEST TO NORTHWEST
6 TO 8KT.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

41

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDTIIONS EXPECTED ACROSS THE PERIOD. SOME
LOCATIONS COULD SEE 5-6SM VSBYS THIS AFTERNOON DUE TO HZ. W-NW
WINDS AT 8-12KT THIS AFTERNOON WILL BECOME 5KT OR LESS OVERNIGHT.
EXPECT LOW END GUSTS POSSIBLE THIS AFTERNOON...WITH HIGHER GUSTS
NEAR CONVECTION. SCT CU RETURNS AGAIN LATE WEDNESDAY MORNING...AND
HAVE INCLUDED PROB30 FOR ATL FOR 20-23Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  75  97  75 /  20  20  30  20
ATLANTA         94  76  94  76 /  20  20  30  20
BLAIRSVILLE     88  68  89  68 /  20  20  40  20
CARTERSVILLE    93  73  94  73 /  20  20  30  20
COLUMBUS        96  76  96  76 /  20  20  30  20
GAINESVILLE     95  75  95  75 /  20  20  30  20
MACON           97  75  97  75 /  20  20  30  20
ROME            95  73  95  74 /  20  20  30  20
PEACHTREE CITY  94  73  94  74 /  20  20  30  20
VIDALIA         98  75  98  76 /  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 23, 11:45 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT TUE JUN 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY
HAS BEEN ISSUED.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH
STRONG TO POSSIBLY SEVERE LEVELS.

WEATHER HAZARDS...

STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE
EXPECTED IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE
GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA.
ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND
AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY
EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO
THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT
EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 23, 2:46 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT TUE JUN 23 2015

GAZ106-108-231915-
CRISP GA-WILCOX GA-
246 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND WILCOX COUNTIES UNTIL 315 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP AND WILCOX COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...ARABI...TREMONT...DOUBLE RUN...HATLEY...WENONA...EAST CRISP
AND SEVILLE.

LAT...LON 3195 8386 3203 8371 3203 8365 3185 8348
      3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 1845Z 328DEG 9KT 3194 8373
Special weather statement, Jun 23, 2:56 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT TUE JUN 23 2015

GAZ076-231930-
JEFFERSON GA-
256 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 330 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WRENS...OR 8 MILES NORTH OF LOUISVILLE...
MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JEFFERSON COUNTY THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...STELLAVILLE...MOXLEY AND STAPLETONS CROSSROADS.

LAT...LON 3307 8229 3295 8227 3292 8228 3287 8246
      3315 8251 3321 8230 3315 8227
TIME...MOT...LOC 1856Z 342DEG 13KT 3312 8238
Local storm report, Jun 23, 3:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     TOOMSBORO               32.83N  83.08W
06/23/2015                   WILKINSON          GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 3 TREES DOWN ON
            SHEPPARD STREET NEAR THE HIGHWAY 57 AND HIGHWAY 112
            INTERSECTION.

&&

EVENT NUMBER FFC1500394

KOVACIK
Special weather statement, Jun 23, 3:21 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT TUE JUN 23 2015

GAZ061-073-074-084-231945-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
321 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 345 PM
EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MIDWAY-HARDWICK...OR 7 MILES
SOUTHEAST OF MILLEDGEVILLE...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WILKINSON...WASHINGTON...BALDWIN AND HANCOCK COUNTIES
THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...TENNILLE...TOOMSBORO...OCONEE...DEEPSTEP AND HEBRON.

LAT...LON 3299 8326 3312 8310 3291 8280 3273 8304
TIME...MOT...LOC 1921Z 316DEG 12KT 3301 8313
Special weather statement, Jun 23, 3:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT TUE JUN 23 2015

GAZ061-073-074-232000-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
322 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 400 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON...UNDERWOOD...BEULAH AND
DEVEREUX.

LAT...LON 3292 8301 3311 8328 3327 8315 3314 8283
TIME...MOT...LOC 1922Z 304DEG 15KT 3316 8315
Special weather statement, Jun 23, 3:23 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 23 2015

GAZ074-076-232000-
WASHINGTON GA-JEFFERSON GA-
323 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...OR 11 MILES EAST OF
SANDERSVILLE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...DAVISBORO...BARTOW...RIDDLEVILLE AND GRANGE.

LAT...LON 3282 8252 3282 8255 3297 8275 3313 8262
      3313 8261 3303 8235
TIME...MOT...LOC 1923Z 304DEG 9KT 3302 8262

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 22, 11:21 PM EDTSpecial Weather StatementFFCWashington24 min
Jun 23, 12:58 PM EDTSpecial Weather StatementFFCSchley47 min
Jun 23, 1:07 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter38 min
Jun 23, 1:08 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jun 23, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 23, 1:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jun 23, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 23, 1:25 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 1:41 PM EDTSevere Thunderstorm WarningFFCSumter49 min
Jun 23, 1:54 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs36 min
Jun 23, 1:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jun 23, 2:01 PM EDTSpecial Weather StatementFFCJones29 min
Jun 23, 2:02 PM EDTSpecial Weather StatementFFCHancock43 min
Jun 23, 2:03 PM EDTSpecial Weather StatementFFCGlascock42 min
Jun 23, 2:04 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 23, 2:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Jun 23, 2:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 2:27 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 23, 2:29 PM EDTSpecial Weather StatementFFCPulaski31 min
Jun 23, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 23, 2:35 PM EDTSpecial Weather StatementFFCBleckley25 min
Jun 23, 2:36 PM EDTSpecial Weather StatementFFCJohnson24 min
Jun 23, 2:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski46 min
Jun 23, 2:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jun 23, 2:48 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson42 min
Jun 23, 2:52 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox28 min
Jun 23, 2:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox34 min
Jun 23, 3:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 3:22 PM EDTSpecial Weather StatementFFCBaldwin38 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 23, 3:34 PM EDTSpecial Weather StatementFFCLaurens26 min
Jun 23, 3:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jun 23, 4:00 PM EDTSpecial Weather StatementFFCTreutlen30 min
Jun 23, 4:03 PM EDTSpecial Weather StatementFFCWashington27 min

Nearby

Heat Advisories in Georgia, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.